Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A $ v$-integral representation for the continuous linear operators on spaces of continuously differentiable vector-valued functions


Authors: J. R. Edwards and S. G. Wayment
Journal: Proc. Amer. Math. Soc. 30 (1971), 263-270
MSC: Primary 47.25; Secondary 28.00
DOI: https://doi.org/10.1090/S0002-9939-1971-0281031-3
MathSciNet review: 0281031
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose X and Y are linear normed spaces, and $ {C_1}$ is the space of continuously differentiable functions from [0, 1] into X. The authors give a represention theorem for the linear operators from $ {C_1}$ into Y in terms of the v-integral operating on the function as opposed to the derivative of the function.


References [Enhancements On Off] (What's this?)

  • [1] N. Dunford and J. T. Schwartz, Linear operators. I: General theory, Pure and Appl. Math., vol. 7, Interscience, New York, 1958. MR 22 #8302. MR 0117523 (22:8302)
  • [2] R. J. Easton and S. G. Wayment, The sliding interval technique, Amer. Math. Monthly 75 (1968), 886-888. MR 1535049
  • [3] J. R. Edwards and S. G. Wayment, A unifying representation theorem, Math. Ann. 187 (1970), 317-328. MR 0270181 (42:5074)
  • [4] -, Representations for transformations continuous in the BV norm, Trans. Amer. Math. Soc. 154 (1971), 251-265. MR 0274704 (43:466)
  • [5] -, A v-integral representation for linear operators on a space of continuous vector-valued functions, Proc. Amer. Math. Soc. 30 (1971), 260-262. MR 0281030 (43:6749)
  • [6] D. H. Tucker, A representation theorem for a continuous linear transformation on a space of continuous functions, Proc. Amer. Math. Soc. 16 (1965), 946-953. MR 33 #7865. MR 0199722 (33:7865)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.25, 28.00

Retrieve articles in all journals with MSC: 47.25, 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0281031-3
Keywords: Generalized Stieltjes-type integral, convex with respect to length, 1-Gowurin, differentiable vector-valued functions, weak sequential extension
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society